MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL INC. ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER
Model Number IPN037697
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported the catheter would not provide blood return immediately after placement.The line was pulled back and still no blood return.It was reported the midline was placed in a large, right basilic vessel.No difficulty during insertion.The line flushed easily and was primed before insertion with no leaking noted.A new kit was opened and the user did an over-wire catheter exchange, and like before there was no blood return once inserted, despite receiving blood return when dilating.No patient injury or harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11766217
Report Number9680794-2021-00191
Device Sequence Number3142203
Product Code PND
UDI-Device Identifier50801902130155
UDI-Public50801902130155
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2022
Device Model NumberIPN037697
Device Catalogue NumberCDC-41541-MPK1A
Device Lot Number13F20J0848
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1